# SDR AALA201711159011

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 14,850 hours, 5,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE L1 DOOR NEAR THE FLOOR HAS A BROKEN LENS COVER.  INSTALLED NEW LENS COVER.  OPERATIONAL CHECK GOOD.
